# SDR HNAA2021111500555

- Difficulty date: October 17, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 48,145 hours, 45,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E886067 - EXTERNAL FUSELAGE SKIN AT RH DV WINDOW CUTOUT IS CRACKED AT THE AFT UPPER CORNER .... ACCOMPLISHED REPAIR OF EXTERNAL FUSELAGE SKIN AT RH DV WINDOW CUTOUT AFT UPPER CORNER IAW PIEDMONT EO1-53-21-0304.
